# SDR CA000713013

- Difficulty date: June 19, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 6,811 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2740 · Stabilizer Control System
- Part: Bracket
- Condition: Cracked
- Location: Left Stabilizer
- Part time: 69,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ANGLE TAIL CONE REINFORCEMENT WAS CHANGED AS IT WAS CRACKED.  P/N 0712048-7 WAS REPLACED WITH NEW PART USING EXISTING RIVET SIZE AND PATTERN.  THE BRACKET ON THE LEFT STABILIZER WAS CHANGED AS IT WAS FOUND TO BE CRACKED.  P/N 07123021 WAS REPLACED WITH NEW PART USING EXISTING RIVET SIZE AND PATTERN. THE REINFORCEMENT STABILIZER HINGE (BOX) ON THE HORIZONTAL STABILIZER WAS CHANGED.  P/N 0732101-4 WAS REPLACED WITH NEW PART USING EXISTING RIVET SIZE AND PATTERN.
